# SDR QXEA200800995

- Difficulty date: September 17, 2008
- Submitted: October 16, 2008
- Operation: Air carrier
- Aircraft: N357PH
- Make and model: Dhav DHC8202
- Aircraft serial: 504
- Aircraft time: 23,940 hours, 34,799 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Propeller
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX NR 2 PROPELLER TOOK LONGER THAN NORMAL TO COME OUT OF FEATHER.  ALL COCKPIT INDICATIONS WERE NORMAL.  AFTER ABOUT 40 SECONDS THE PROPELLER CAME OUT OF FEATHER.  MX GROUND RAN THE ACFT AND PERFORMED NUMEROUS UNFEATHERS.  COULD NOT DUPLICATE 40 SECOND TIME.  TIME WAS ABOUT 15 SECONDS FOR BOTH PROPS.  ACFT RETURNED TO SERVICE.  NO PARTS REPLACED.
